# SDR DXTA2023102598770

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 5,628 hours, 3,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WHEN PLACING THE EMERG LIGHT SWITCH TO ARM, NONE OF THE EMERGENCY CABIN LIGHTS COME ON.  PERFORMED THE EMERG LIGHT OPERATIONAL TEST IAW 33-50-00 FOLLOWING COMPLETION OF TC-FLT-33-1001 REV 2 20OCT2022 OPERATIONAL NO FURTHER DEFECTS NOTED.
